# SDR SWAA961429

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Dome
- Part number: 658536911
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1500 FT, HEARD A VERY LOUD BANG, ENGINE PARAMETERS WERE NORMAL.  RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  DURING INSPECTION, FOUND NR 1 ENGINE NOSE DOME MISSING.  REPLACED FRONT ACCESSORY DRIVE SUPPORT AND NOSE DOME PER BOEING M/M.
